Journal article icon

Journal article

Massey products for elliptic curves of rank 1

Abstract:
For an elliptic curve over Q of analytic rank 1, we use the level-two Selmer variety and secondary cohomology products to find explicit analytic defining equations for global integral points inside the set of p-adic points.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1090/S0894-0347-10-00665-X

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
American Mathematical Society
Journal:
Journal of the American Mathematical Society More from this journal
Volume:
23
Issue:
3
Pages:
725-725
Publication date:
2010-01-01
DOI:
EISSN:
1088-6834
ISSN:
0894-0347
Keywords:
Pubs id:
pubs:308636
UUID:
uuid:fbd501d9-71c7-461d-aecf-77b6a51db1e0
Local pid:
pubs:308636
Source identifiers:
308636
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP